# SDR SWAA2025121651781

- Difficulty date: December 12, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N8867Q
- Make and model: Boeing 737-8
- Aircraft serial: 67861
- Aircraft time: 8,663 hours, 4,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AFT OF L2 DOOR IS INOPERATIVE.   REMOVED AND REPLACED THE EXTERIOR EMERGENCY LIGHT LAMP IAW AMM 33-51-04-960-801-MAX. OPS CHECKED GOOD.
